MAUDE Adverse Event Report: GALIL MEDICAL LTD. ICESPHERE¿ 1.5 CX 90° CRYOABLATION NEEDLE

GALIL MEDICAL LTD. ICESPHERE¿ 1.5 CX 90° CRYOABLATION NEEDLE
Model Number FPRPR3573
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2020
Type of Reportable Event Malfunction
Event or Problem Description
Two needles were used in a cryoablation procedure.During the freeze cycle, frost started to collect on the needle shaft.The user dropped saline on the skin near the insertion site of the needle for the remainder of the case to prevent injury.The case was completed with no injury to the patient.As there was a mix up and the user is unsure which needle was defective, both needles will be returned to the manufacturer for investigation.This mdr is being submitted for the needle from lot t0205 used in this procedure.Please see mdr # 9616793-2020-00067 for the needle from lot t0458.
 
Additional Manufacturer Narrative
The needle was returned to the manufacturer for investigation.The shaft temperature was within specifications.Review of the needle lot manufacturing records did not identify any vacuum sleeve malfunctions wtihin the needle batch.
 
Event or Problem Description
This mdr is to document the manufacturer's investigation of the needle used in the reported event.Further investigation or follow-up is not planned for this complaint.

Brand Name
ICESPHERE¿ 1.5 CX 90° CRYOABLATION NEEDLE
Common Device Name
CRYOABLATION NEEDLE
Manufacturer (Section D)
GALIL MEDICAL LTD.
1 tavor building
p.o. box 224, industrial park
yokneam, 20692 03
IS  2069203
MDR Report Key9884043
Report Number9616793-2020-00068
Device Sequence Number2784742
Product Code GEH
UDI-Device Identifier07290104831133
UDI-Public07290104831133
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2021
Device Model NumberFPRPR3573
Device Catalogue NumberFPRPR3573
Device Lot NumberT0205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer05/03/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1